# SDR F3LA97027

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - PRIOR TO DEPARTURE, FLIGHT CREW REPORTED R-2 DOOR EMERGENCY ESCAPE SLIDE PRESSRUE LOW.  REPLACED ESCAPE SLIDE.  (M)
